CSpace
ASYMPTOTIC PROPERTIES OF PRIMAL-DUAL ALGORITHM FOR DISTRIBUTED STOCHASTIC OPTIMIZATION OVER RANDOM NETWORKS WITH IMPERFECT COMMUNICATIONS
Lei, Jinlong; Chen, Han-Fu; Fang, Hai-Tao
2018
Source PublicationSIAM JOURNAL ON CONTROL AND OPTIMIZATION
Volume56Issue:3Pages:2159
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34004
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lei, Jinlong,Chen, Han-Fu,Fang, Hai-Tao. ASYMPTOTIC PROPERTIES OF PRIMAL-DUAL ALGORITHM FOR DISTRIBUTED STOCHASTIC OPTIMIZATION OVER RANDOM NETWORKS WITH IMPERFECT COMMUNICATIONS[J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2018,56(3):2159.
APA Lei, Jinlong,Chen, Han-Fu,&Fang, Hai-Tao.(2018).ASYMPTOTIC PROPERTIES OF PRIMAL-DUAL ALGORITHM FOR DISTRIBUTED STOCHASTIC OPTIMIZATION OVER RANDOM NETWORKS WITH IMPERFECT COMMUNICATIONS.SIAM JOURNAL ON CONTROL AND OPTIMIZATION,56(3),2159.
MLA Lei, Jinlong,et al."ASYMPTOTIC PROPERTIES OF PRIMAL-DUAL ALGORITHM FOR DISTRIBUTED STOCHASTIC OPTIMIZATION OVER RANDOM NETWORKS WITH IMPERFECT COMMUNICATIONS".SIAM JOURNAL ON CONTROL AND OPTIMIZATION 56.3(2018):2159.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lei, Jinlong]'s Articles
[Chen, Han-Fu]'s Articles
[Fang, Hai-Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lei, Jinlong]'s Articles
[Chen, Han-Fu]'s Articles
[Fang, Hai-Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lei, Jinlong]'s Articles
[Chen, Han-Fu]'s Articles
[Fang, Hai-Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.